Posted 12/9/2019 5:02 PM (GMT -7)
Psychiatric medications can really make a huge difference in the lives of those dealing with mental illness in a good way. Some people can't survive and function without them.
But they all have their trade-offs.
One common side effect of many psych meds is that they can cause your hands to tremor and shake when you get nervous.
I used to be on pills that made my hands shake unusually bad when I was anxious.
However, now I'm on a pill that makes my hands shake sometimes, but not as much.
But I still don't like my hands to shake because then everyone can tell that I'm nervous.
With the Clozaril I'm currently on, sometimes when I get nervous my hands shake, while other times when I get nervous my hands don't shake...and I don't know why.
Fortunately, if you get on medication(s) that cause your hands to tremor like mine sometimes do, they do have medication that can help stop that problem. Also, taking Vitamin E may help.
So if you have shaky hands due to psychiatric meds, talk to your doctor for more information to see what you can do about it.